# SDR CA010313018

- Difficulty date: February 11, 2001
- Submitted: March 20, 2001
- Operation: Air carrier
- Make and model: Beech 76
- Aircraft time: 10,611 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pump
- Part number: HYH5001
- Condition: Failed
- Location: Mlg
- Part time: 1,200 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) GEAR WOULD NOT EXTEND WHEN SELECTED DURING APPROACH. MANUAL GEAR EXT REQUIRED. PROBLEM FOUND WITH PUMP ASSEMBLY, MOTOR WOULD NOT RUN UNLESS TAPPED WITH LIGHT BLUNT OBJECT. SUSPECT BRUSHES WORN.
